# SDR USAA2013071500027

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132A
- Part serial: 20687D
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 60,268 hours, 41,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - MULTIPLE AREAS OF DELAMINATION ON RT ELEVATOR SKIN AT ELEVATOR STA 66.59, 123 & 200 ON UPPER SURFACE & STA 23.40 & 213.32 ON LOWER SURFACE.  THERE IS ALSO DELAMINATION ON THE L/E JUST AFT OF THE MAST FITTING AT 8" FROM INBD END & 6" FROM T/E & AT STA 176.64 . REPLACED RT ELEVATOR IAW JC 03C71227004.
